×

Products of regular-closed spaces. (English) Zbl 0499.54017


MSC:

54D25 “\(P\)-minimal” and “\(P\)-closed” spaces
54B10 Product spaces in general topology
54D30 Compactness
54G20 Counterexamples in general topology
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Banachewski, B., Über zwei extremaleigenschaften topologischer Räume, Math. nachr., 13, 141-150, (1955) · Zbl 0064.41302
[2] Berri, M.P., Minimal topological spaces, Trans. amer. math. soc., 108, 97-105, (1963) · Zbl 0114.13902
[3] Berri, M.P.; Sorgenfrey, R.H., Minimal regular spaces, Proc. amer. math. soc., 14, 454-458, (1963) · Zbl 0114.13903
[4] Engelking, R., General topology, (1977), Paástwowe Wydrawnictwo Naukowe Warsawa
[5] Friedler, L.M.; Pettey, D.H., Inverse limits and mappings of minimal topological spaces, Pacific J. math., 71, 429-448, (1977) · Zbl 0336.54020
[6] Gillman, L.; Jerison, M., Rings of contineous functions, (1960), D. Van Nostrand New York
[7] Gúelsberg, L., Stone-čech compactifications of products, Trans. amer. math. soc., 90, 369-382, (1959) · Zbl 0089.38702
[8] Herrlich, H., T-abgeschlossenheit und T-minimalitšt, Math. Z., 88, 285-294, (1965)
[9] Ikenaga, S., Product of minimal topological spaces, Proc. Japan acad., 40, 329-331, (1964) · Zbl 0129.37704
[10] Kelley, J.L., General topology, (1955), D. Van Nostrand New York · Zbl 0066.16604
[11] Noble, N., Countably compact and pseudocompact products, Czechoslovak math. J., 19, 94, 390-397, (1969) · Zbl 0184.47706
[12] Saka, V.; Stephenson, R.M., Products of \(R\)-compact spaces, Proc. amer. math. soc., 28, 279-288, (1971) · Zbl 0207.52802
[13] Scarborough, C.T., Closed graphs and closed projections, Proc. amer. math. soc., 20, 465-470, (1969) · Zbl 0175.49403
[14] Scarborough, C.T.; Stone, A.H., Products of nearly compact spaces, Trans. amer. math. soc., 124, 131-147, (1966) · Zbl 0151.30001
[15] Stephenson, R.M., Two R-closed spaces, Canad. J. math., 24, 286-292, (1972) · Zbl 0219.54017
[16] Stephenson, R.M., Product spaces and the stone-Weierstrass theorem, Gen. topology. appl., 3, 77-79, (1973) · Zbl 0255.54007
[17] A. Dow and J. Porter, Embedding in R-closed spaces, Topology Appl., to appear. · Zbl 0506.54017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.